Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 130, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2012, 6:00 PM EDT for Carroll County, Harrison County, Tuscarawas County, Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 6:00 PM EDT (22:00 UTC)
- Expired
- Jul 18, 2012, 6:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Harrison County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:07 PM EDT | TSTM WND DMG | Bolivar, OH | TREES DOWN |
| Jul 18, 6:13 PM EDT | TSTM WND DMG | Mineral City, OH | TREES DOWN |
| Jul 18, 6:30 PM EDT | TSTM WND DMG | Perrysville, OH | TREES DOWN ON STATE ROUTE 332 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WUUS51 KPBZ 182200
SVRPBZ
OHC019-067-157-182245-
/O.NEW.KPBZ.SV.W.0130.120718T2200Z-120718T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
NORTH CENTRAL HARRISON COUNTY IN EAST CENTRAL OHIO...
NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
* UNTIL 645 PM EDT
* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOLIVAR...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRASBURG... DOVER... BOLIVAR...
NEW PHILADELPHIA... MINERAL CITY... UHRICHSVILLE...
DENNISON... TAPPAN... SHERRODSVILLE...
SCIO... MALVERN...
LEESVILLE LAKE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-77 IN OHIO BETWEEN MILE MARKERS 74 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4065 8156 4066 8148 4067 8145 4066 8143
4065 8125 4073 8123 4074 8109 4073 8108
4072 8101 4025 8108 4042 8160
TIME...MOT...LOC 2200Z 276DEG 11KT 4061 8144
$$2 follow-up statements
122
WWUS51 KPBZ 182220
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
620 PM EDT WED JUL 18 2012
OHC019-067-157-182245-
/O.CON.KPBZ.SV.W.0130.000000T0000Z-120718T2245Z/
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
620 PM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TUSCARAWAS...HARRISON AND CARROLL COUNTIES...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MINERAL CITY...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
PHILADELPHIA... MINERAL CITY... DOVER...
BOLIVAR... UHRICHSVILLE... DENNISON...
TAPPAN... SHERRODSVILLE... SCIO...
MALVERN... LEESVILLE LAKE PARK...
DELLROY...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 93.
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4066 8148 4066 8147 4067 8145 4066 8143
4065 8125 4073 8123 4073 8121 4073 8120
4074 8112 4072 8102 4025 8108 4038 8149
TIME...MOT...LOC 2221Z 276DEG 11KT 4060 8136
$$522
WWUS51 KPBZ 182243
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT WED JUL 18 2012
OHC019-067-157-182253-
/O.EXP.KPBZ.SV.W.0130.000000T0000Z-120718T2245Z/
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
643 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS...HARRISON AND
CARROLL COUNTIES EXPIRES AT 645 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4066 8148 4066 8147 4067 8145 4066 8143
4065 8125 4073 8123 4073 8121 4073 8120
4074 8112 4072 8102 4025 8108 4038 8149
TIME...MOT...LOC 2243Z 276DEG 11KT 4059 8127
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:12 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 18, 3:12 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 312 PM EDT WED JUL 18 2012 .SYNOPSIS... ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT. NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE WORK WEEK. && .NEAR TERM /THROUGH THURSDAY/... RADAR IS FILLING IN AND WILL CONTINUE TO DO SO THE BALANCE OF THE AFTERNOON DUE TO STRONG INSTABILITY S OF A BAROCLINIC ZONE POISED ALONG I-80 AS OF 17Z. DETERMINISTIC MODELS SHOW MOST OF THE AREA RECEIVING NEEDED RAINFALL HOWEVER A SEVERE AND HIGH WATER THREAT REMAINS THROUGH THE EVENING HOURS. VERTICAL WIND SHEAR REMAINS WEAK BUT THE AMOUNT OF SB INSTABILITY SHOULD OFFSET THAT AND PRODUCE PULSE STORMS. WITH THE LOSS OF DAYTIME HEATING...MOST OF THE STORMS WILL DISSIPATE...BUT WITH DWPTS STILL WELL INTO THE 60S AND LOWER 70S SOUTH OF I-70 CAN NOT RULE OUT AN ISOLATED STORM OVERNIGHT. 12Z NCEP SUITE CONTINUES TO SLOW DOWN SOUTHWARD PROGRESSION OF THE COLD FRONT THURSDAY. HOWEVER MOST OF THE FINER RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PCPN...BUT ARE FAIRLY CONSISTENT ON DROPPING A COMPLEX DOWN N OF THE FRONT DURING THE EVENING HOURS. LOWERED POPS FOR MOST AREAS...WHILE BUMPING THEM UP IN NWRN SECTIONS OF THE CWA FOR THE CLUSTER OF STORMS PREDICTED LATE TOMORROW. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... CHALLENGING FORECAST TO START OFF THE SHORT TERM WITH A QUESTION ON AERIAL EXTENT OF THUNDERSTORMS NORTH OF THE BOUNDARY DURING THE EVENING HOURS. CHANCE POPS WERE CONTINUED TO ACCOUNT FOR UNCERTAINTY IN THE N...WHILE LKLY POPS PERSIST S. TREND CONTINUES OF THE BAROCLINIC ZONE TAKING ITS SWEET OLD TIME MOVING SOUTH OF THE MASON DIXON LINE DESPITE STRONGER HEIGHT FALLS AND STRONGER WINDS BEHIND IT. POPS WERE EXTENDED INTO FRIDAY FOR NRN WV AND WRN MD TO ACCOUNT FOR THIS. CLOUD COVER WAS INCREASED AS WELL DUE TO LAYER RH IN THE LOWEST 6KFT ABOVE 85%. DRY WEATHER SHOULD TAKE HOLD SATURDAY. MOSGUIDEBC USED FOR TEMPS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... EXTENDED RANGE MODELS CONTINUE TO SHOW BENIGN WEATHER FOR THE LATTER OF THE WEEKEND INTO EARLY NEXT WEEK. AREA WILL BE UNDER NW FLOW ALOFT WHICH WILL KEEP THE HOT WEATHER /M-U 90S/ AWAY AND PROVIDE MORE SEASONAL TEMPERATURES. ECMWF INDICATES AT RICH LOW LEVEL MOISTURE SOUTH OF THE MASON DIXON LINE SUNDAY...WHICH COULD LEAD TO SCATTERED SHOWERS AND STORMS. TOWARD THE END OF THE FORECAST...H5 HEIGHTS BUILD ALLOWING THE MERCURY TO CLIMB BACK AROUND 90F BY THE MIDDLE OF NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... MEDIUM CONFIDENCE FORECAST DUE TO TIMING OF THUNDERSTORMS IMPACTING TERMINALS FM 18-2Z. IN ADDITION...WHERE IT RAINS TONIGHT A HIGHER PROBABILITY OF IFR RESTRICTIONS EXISTS IN EITHER REDUCED VIS OR STRATUS. FKL AND DUJ SHOULD BE POSITIONED IN THE RELATIVELY COOLER AIRMASS AND MAINTAIN ENOUGH WIND OVERNIGHT TO NEGATE IFR DEVELOPMENT. THE COVERAGE OF STORMS WILL BE INCREASING THIS AFTERNOON AS A COLD FRON DROPS SOUTH FROM NRN PARTS OF OH AND PA. THIS WILL BE THE FOCUS FOR ACTIVITY THROUGH DUSK. PCPN WILL WANE WITH THE LOSS OF HEATING YIELDING TO MAINLY VFR WX. OUTLOOK...THURSDAY THROUGH SATURDAY... NO WIDESPREAD IFR WEATHER IS PREDICTED. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 18, 4:32 AM EDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 432 AM EDT WED JUL 18 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-190845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 432 AM EDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 5:39 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
539 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG BETHANY 40.21N 80.56W
07/18/2012 BROOKE WV 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1200777
098Local storm report, Jul 18, 5:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG FAIRMONT 39.48N 80.14W
07/18/2012 MARION WV 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1200778
098Local storm report, Jul 18, 5:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG FARMINGTON 39.51N 80.25W
07/18/2012 MARION WV 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1200779
098Local storm report, Jul 18, 5:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
547 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG POWHATAN POINT 39.86N 80.82W
07/18/2012 BELMONT OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN IN SOUTH EASTERN
PORTION OF THE COUNTY
&&
EVENT NUMBER PBZ1200780
RCCLocal storm report, Jul 18, 5:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CUMBERLAND 39.85N 81.66W
07/18/2012 GUERNSEY OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN IN THE SOUTHERN
PORTION OF THE COUNTY
&&
EVENT NUMBER PBZ1200781
RCCSpecial weather statement, Jul 18, 5:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 556 PM EDT WED JUL 18 2012 PAZ029-031-075-WVZ021-022-182230- FAYETTE PA-GREENE PA-MARION WV-MONONGALIA WV-WASHINGTON PA- 556 PM EDT WED JUL 18 2012 ...A THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN MARION...EXTREME SOUTHWESTERN FAYETTE...GREENE...NORTHWESTERN MONONGALIA AND SOUTH CENTRAL WASHINGTON COUNTIES... AT 551 PM EDT...A THUNDERSTORM WAS LOCATED 5 MILES WEST OF SWARTS...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SWARTS... ROGERSVILLE... BUZZ... WAYNESBURG... WANA... WADESTOWN... BLACKSVILLE... MOUNT MORRIS... GREENSBORO... BOBTOWN... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 19. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3979 7987 3962 8038 3997 8048 4004 8029
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:00 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana, Jefferson | 60 min |
| Jul 18, 1:20 PM EDT | Special Weather Statement | PBZ | Carroll, Jefferson | 55 min |
| Jul 18, 1:48 PM EDT | Areal Flood Advisory | PBZ | Columbiana, Jefferson | 6 hr |
| Jul 18, 1:54 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 66 min |
| Jul 18, 2:12 PM EDT | Severe Thunderstorm Warning | PBZ | Harrison, Jefferson | 44 min |
| Jul 18, 2:33 PM EDT | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 27 min |
| Jul 18, 3:05 PM EDT | Special Weather Statement | PBZ | Coshocton, Guernsey | 40 min |
| Jul 18, 3:15 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 60 min |
| Jul 18, 3:44 PM EDT | Special Weather Statement | PBZ | Harrison | 31 min |
| Jul 18, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison | 64 min |
| Jul 18, 4:15 PM EDT | Areal Flood Advisory | PBZ | Coshocton | 3 hr |
| Jul 18, 4:19 PM EDT | Special Weather Statement | PBZ | Coshocton, Muskingum | 56 min |
| Jul 18, 4:22 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 68 min |
| Jul 18, 4:31 PM EDT | Areal Flood Advisory | PBZ | Guernsey, Muskingum, Noble | 3 hr |
| Jul 18, 4:35 PM EDT | Special Weather Statement | PBZ | Jefferson | 55 min |
| Jul 18, 4:55 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Harrison, Muskingum, Noble, Tuscarawas | 50 min |
| Jul 18, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Tuscarawas | 44 min |
| Jul 18, 5:23 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 37 min |
| Jul 18, 6:21 PM EDT | Areal Flood Advisory | PBZ | Carroll, Harrison, Tuscarawas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.